MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC. DORNIER SMARTFLEX HIGH ENERGY; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA INC. DORNIER SMARTFLEX HIGH ENERGY; HOLMIUM LASER FIBER
Model Number K2013151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation was initiated after a customer reported that a physician observed a break in the fiber upon removing it from the packaging, prior to use.A device history report review was conducted and the suspect fiber was manufactured without variances or deviations.The fiber was power tested before release, confirming the operational capacity of the fiber.The suspect fiber was not available for evaluation in the timeframe of this investigation.A trend analysis was conducted, and at this time, there is no trend identified for complaints related to holmium fibers breaking.The root cause cannot be determined at this time.
 
Event or Problem Description
Dmta received a report that a physician observed a break in the holmium fiber upon removing it from the packaging, prior to use.

Brand Name
DORNIER SMARTFLEX HIGH ENERGY
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
4072024117
MDR Report Key23794561
Report Number1037955-2025-00038
Device Sequence Number10470688
Product Code GEX
UDI-Device Identifier04049958003158
UDI-Public04049958003158
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK2013151
Device Catalogue NumberK2013151
Device Lot NumberF0125R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale